# SDR 05FDEA02946

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 6-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALONG STA 6-90, LONGERON 44L, LONGERON SPLICE FITTING CORRODED. CAC COMPT. ALONG STA 6-90 LONGERON 44L LONGERON CORROSION SPLICE   REMOVED AND   NEW SPLICE INSTALLED AS PER SRM 51-31-01 VOL.II, SRM 51-33-01 VOL.II, SRM 51-35-01 VOL.II   AND DRAWING AGA 7115. NEW SPLICE FABRICATED PER DRAWING AGA 7115 P/N FX AGA 7116-  511.   MAJOR REPAIR PER GMM 6-2-100.
